# SDR WX0A2025060232442

- Difficulty date: June 2, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 20,419 hours, 7,418 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Leaking
- Location: Apu Oil Drain
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL DETECTED BY FLIGHT ATTENDANTS. BEGAN ON DESCENT / (RESOLVED ON W/O: 522814 TASKCARD: NR-00001 ) TC 21-000-0002 C/W AS REQUIRED. REF TO LP 1949334 M313 MDDR 213397 FOR TC 21-000-003. REF TO TC 21-000-002. WHILE PERFORMING TC 21-000-002, SIGNS OF POSSIBLE OIL LEAK FOUND AROUND THE DRAIN PLUG OF THE APU GENERATOR. CONFIRMED OIL PRESENT AT APU GENERATOR DRAIN PLUG. APU GENERATOR P/N: BA1605-01, S/N: SA-AP2879 INSTALLED PREVIOUSLY. NO PARTS IN STOCK. REF REQ 19656 FOR DRAIN PLUG SEAL. APU REMAINS ON DEFERRAL. MEL 49-10-01A. (RESOLVED ON W/O: 523115 TASKCARD: NR-00002 ) PERFORMED TC 21-000-003. NO SMELLS NOTED AT THIS TIME"
